| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 141-144


Dae Won Yoon
      Curves of constant breadth in Galilean 3-space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 141, 7013-7018
      http://dx.doi.org/10.12988/ams.2014.44244

G. L. Silver
      Symbolic form of a cubic equation for the four-point rectangle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 141, 7019-7023
      http://dx.doi.org/10.12988/ams.2014.48615

Bhagwati Prasad, Ritu Sahni
      A novel variant of N-R method and its convergence
      Applied Mathematical Sciences, Vol. 8, 2014, no. 141, 7025-7029
      http://dx.doi.org/10.12988/ams.2014.4149

D. Ezhilmaran, S. Sudharsan
      Application of generalized interval valued intuitionistic fuzzy relation with fuzzy max-min composition technique in medical diagnosis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 141, 7031-7038
      http://dx.doi.org/10.12988/ams.2014.47552

M. Y. Waziri, H. A. Aisha, Mustafa Mamat
      A structured Broyden's-like method for solving systems of nonlinear equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 141, 7039-7046
      http://dx.doi.org/10.12988/ams.2014.44234

M. Y. Waziri, H. A. Aisha, Mustafa Mamat
      A Newton's-like method with extra updating strategy for solving singular fuzzy nonlinear equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 142, 7047-7057
      http://dx.doi.org/10.12988/ams.2014.44235

Sanjay Harne, V. H. Badshah, Vipin Verma
      Some identities involving Fibonacci polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 142, 7059-7064
      http://dx.doi.org/10.12988/ams.2014.47592

Efren Vazquez Silva, Rosa Isabel Urquiza Salgado, Mark Leonard Gordon, Acacio da Conceicao de Jesus Domingos
      Some results of studies on the stability and controlability properties of the switched systems of differential equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 142, 7065-7100
      http://dx.doi.org/10.12988/ams.2014.48673

Part Leam Loh, Aini Janteng
      Coefficient inequalities for class of p-valent functions of complex order
      Applied Mathematical Sciences, Vol. 8, 2014, no. 143, 7101-7106
      http://dx.doi.org/10.12988/ams.2014.47521

D. V. Berezhnoi, A. A. Sachenkov, M. K. Sagdatullin
      Research of interaction of the deformable designs located in the soil
      Applied Mathematical Sciences, Vol. 8, 2014, no. 143, 7107-7115
      http://dx.doi.org/10.12988/ams.2014.49706

L.U. Sultanov
      Mathematical modeling of deformations of hyperelastic solids
      Applied Mathematical Sciences, Vol. 8, 2014, no. 143, 7117-7124
      http://dx.doi.org/10.12988/ams.2014.49704

Joseph Ackora-Prah, Perpetual Saah Andam, Samuel Asante Gyamerah, Daniel Gyamfi
      A genetic algorithm to price an european put option using the geometric mean reverting model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 143, 7125-7135
      http://dx.doi.org/10.12988/ams.2014.46424

Joseph Ackora-Prah, Samuel Asante Gyamerah, Perpetual Saah Andam, Daniel Gyamfi
      Pattern search for portfolio selection
      Applied Mathematical Sciences, Vol. 8, 2014, no. 143, 7137-7147
      http://dx.doi.org/10.12988/ams.2014.46425

Soufiane Mezroui, Abdelmalek Azizi, M'hammed Ziane
      A fast algorithm to test the principality of ideals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 144, 7149-7152
      http://dx.doi.org/10.12988/ams.2014.48663

R. Aboulaich, A. Habbal, N. Moussaid
      Study of different strategies for splitting variables in multidisciplinary topology optimization
      Applied Mathematical Sciences, Vol. 8, 2014, no. 144, 7153-7174
      http://dx.doi.org/10.12988/ams.2014.4298

Konstantin Igudesman, Roman Lavrenov, Victor Klassen
      Novel approach to calculation of box dimension of fractal functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 144, 7175-7181
      http://dx.doi.org/10.12988/ams.2014.49718

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      Kekule's benzene structure: a case study of teaching usefulness of symmetry
      Applied Mathematical Sciences, Vol. 8, 2014, no. 144, 7183-7194
      http://dx.doi.org/10.12988/ams.2014.48621

Beverly Rivera, Francisco Zapata, Vladik Kreinovich
      From numerical probabilities to linguistic probabilies: a theoretical justification of empirical granules used in risk management
      Applied Mathematical Sciences, Vol. 8, 2014, no. 144, 7195-7200
      http://dx.doi.org/10.12988/ams.2014.48659


Journals | Books | Author guidelines